# SDR DL72S950679

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622370
- Condition: Damaged
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL INSPECTION OF THE NR 7 LEADING EDGE SLAT, THERE WAS A TEMPORARY REPAIR FOUND ON THE OUTER SKIN 45 INCHES FROM THE OUTBOARD END.  THE DAMAGE WAS REPAIRED PER SRM 57-50-3.
